# SDR USAA2013121200006

- Difficulty date: December 11, 2013
- Submitted: December 12, 2013
- Operation: Air carrier
- Aircraft: N509AY
- Make and model: Airbus A321-231
- Aircraft serial: 3796
- Aircraft time: 18,727 hours, 6,112 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Obstructed
- Location: Entry Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR GIRT BAR RETAINER STUCK IN THE DOWN POSITION.  REMOVED FOREIGN DEBRIS UNDER GIRT BAR RETAINER, OPERATIONS CHECKED GOOD.
